MathSciNet Relay Station
MathSciNet bibliographic data
MR2926308 35K05 (35A23 35B65)
Aimar, Hugo; Gómez, Ivana Parabolic Besov regularity for the heat equation. Constr. Approx. 36 (2012), no. 1, 145–159.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement